Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 16, Number 9
HTML articles powered by AMS MathViewer

The April meeting of the American Mathematical Society
F. N. Cole PDF
Bull. Amer. Math. Soc. 16 (1910), 451-457
The April meeting of the Chicago Section
H. E. Slaught PDF
Bull. Amer. Math. Soc. 16 (1910), 457-465
Groups generated by two operators each of which is transformed into a power of itself by the square of the other
G. A. Miller PDF
Bull. Amer. Math. Soc. 16 (1910), 466-473
The solution of an integral equation occurring in the theory of radiation
W. H. Jackson PDF
Bull. Amer. Math. Soc. 16 (1910), 473-475
Notes
PDF
Bull. Amer. Math. Soc. 16 (1910), 495-502
New publications
PDF
Bull. Amer. Math. Soc. 16 (1910), 502-506